# SDR SWAA2016060952676

- Difficulty date: June 7, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 31,806 hours, 15,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXIT SIGN COVER LOOSE.  SECURED COVER IAW SIP.
